what medicine should i take
How long have you had these symptoms for? Could it be due to eating something? Any other symptoms, any vomiting?
Eat blend food, drink lots of water, or ideally rehydration fluid (which has electrolytes). If you still have diarrhea for more than 24 hours or if your abdominal pain is (or becomes) really severe see your doctor.
You have to lead to caution, if you have been on antibiotics recently. The symptoms could be c-diff to many other things, Just watch it and keep notes as it could be nothing or something.
c-diff is lack of good bacteria in your colon. You might try some of the great yogurts (like Activia) that are on the market to make your colon feel much better. They do work. But if it is c-diff it onlly gets worse if untreated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2009 • 2 answers
Posted 6 Sep 2013 • 1 answer
Posted 15 Sep 2013 • 1 answer
Posted 28 Mar 2014 • 4 answers
Gastrointestinal Tract Examination - Liquid viscous lidocaine was prescribe for acid reflex is this?
Posted 22 Oct 2016 • 0 answers